Affordable Access

The joint distribution of patterns in random sequences with application to the RC-measure for expressivity.

Authors
  • Kleffe, J
  • Grau, E
Type
Published Article
Journal
Computer applications in the biosciences : CABIOS
Publication Date
Jun 01, 1993
Volume
9
Issue
3
Pages
275–283
Identifiers
PMID: 8324628
Source
Medline
License
Unknown

Abstract

A method was previously developed for computation of pattern probabilities in random sequences under Markov chain models. We extend this method to the calculation of the joint distribution for two patterns. An application yields the distribution of the right choice measure for expressivity and how significance bounds depend on sequence length. These bounds are used to show that the choice of pyrimidine in codon position 3 of Escherichia coli genes deviates considerably from a general Markov process model for coding regions. We also derive some statistical evidence that this significant deviation is limited to codon position 3.

Report this publication

Statistics

Seen <100 times